Alert archive / Florida / Gale Warnings in 2017
Gale Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this gale warning at Jan 6, 2017, 2:48 PM EST. It took effect at Jan 6, 2017, 10:00 PM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2017, 2:48 PM EST (19:48 UTC)
- In effect from
- Jan 6, 2017, 10:00 PM EST
- Expired
- Jan 7, 2017, 9:20 PM EST
- In force
- 23 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
366 WHUS72 KTAE 061948 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING THROUGH 1 PM EST SUNDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ750-770-081800- /O.UPG.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ /O.NEW.KTAE.GL.W.0001.170107T0300Z-170108T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 248 PM EST FRI JAN 6 2017 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS. * PEAK SEAS...5 TO 8 FEET OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ775-080600- /O.EXT.KTAE.SC.Y.0001.170107T0300Z-170107T1200Z/ /O.NEW.KTAE.GL.A.0001.170107T1200Z-170108T0600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 248 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM 7 AM EST SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ730-755-765-081800- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 248 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
931 WHUS72 KTAE 062227 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 PM EST FRI JAN 6 2017 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WATCH IN EFFECT FROM 7 AM EST SATURDAY MORNING THROUGH SATURDAY NIGHT FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING TO 1 PM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-770-070330- /O.CON.KTAE.GL.W.0001.170107T0300Z-170108T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 527 PM EST FRI JAN 6 2017 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS. * PEAK SEAS...5 TO 8 FEET OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ775-070330- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170107T1200Z/ /O.CON.KTAE.GL.A.0001.170107T1200Z-170108T0600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 527 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ730-755-765-070330- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 527 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHUS72 KTAE 070317 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1017 PM EST FRI JAN 6 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 1 PM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-755-765-070930- /O.EXT.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.EXB.KTAE.GL.W.0001.170107T1000Z-170107T1800Z/ /O.NEW.KTAE.SC.Y.0002.170107T1800Z-170108T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1017 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST SUNDAY. * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ775-070930- /O.EXT.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.EXB.KTAE.GL.W.0001.170107T1000Z-170108T0900Z/ /O.UPG.KTAE.GL.A.0001.170107T1200Z-170108T0600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1017 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 5 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 4 AM EST SUNDAY. * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-070930- /O.EXT.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1017 PM EST FRI JAN 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET OCCASIONALLY UP TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
383 WHUS72 KTAE 070703 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 203 AM EST SAT JAN 7 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 1 PM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-755-765-071515- /O.CON.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.CON.KTAE.GL.W.0001.170107T1000Z-170107T1800Z/ /O.CON.KTAE.SC.Y.0002.170107T1800Z-170108T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 203 AM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ775-071515- /O.CON.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.CON.KTAE.GL.W.0001.170107T1000Z-170108T0900Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 203 AM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-071515- /O.CON.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 203 AM EST SAT JAN 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET OCCASIONALLY UP TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
264 WHUS72 KTAE 071520 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1020 AM EST SAT JAN 7 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 1 PM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-755-765-080000- /O.CON.KTAE.GL.W.0001.000000T0000Z-170107T1800Z/ /O.CON.KTAE.SC.Y.0002.170107T1800Z-170108T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1020 AM EST SAT JAN 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-080000- /O.CON.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1020 AM EST SAT JAN 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET OCCASIONALLY UP TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ775-080000- /O.CON.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1020 AM EST SAT JAN 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
108 WHUS72 KTAE 080220 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 920 PM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... GMZ750-080930- /O.CAN.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ /O.EXB.KTAE.SC.Y.0002.000000T0000Z-170108T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- 920 PM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * PEAK WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-080930- /O.CAN.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ /O.EXB.KTAE.SC.Y.0002.000000T0000Z-170108T2100Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 920 PM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * PEAK WINDS...NORTH AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-080930- /O.EXT.KTAE.SC.Y.0002.000000T0000Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 920 PM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 6, 1:02 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 6, 1:02 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
102 PM EST Fri Jan 6 2017
.AVIATION [Through 18Z Saturday]...
Flight conditions will go down hill the next 6-12 hours as
widespread rain develops across the Tri-State region. MVFR cloud
decks are being reported across area terminals and expect this
to continue with IFR developing this evening with light to
moderate rainfall. IFR conditions will persist through early
Saturday morning at which time cigs will lift to MVFR from west to
east through the morning. Breezy northwest winds up to 25 knots
will develop as well overnight behind a cold frontal passage.
&&
.PREV DISCUSSION [954 AM EST]...
.NEAR TERM [Through Today]...
No significant changes needed to the forecast. Precipitation
continues to develop across Alabama and the western Florida
panhandle. Rain chances will spread eastward through the day. High
temperatures will be cooler across the northern half of the area
(in the 50s across SE AL and SW GA) and warmer in the south (60s
and 70s across the Big Bend counties).
.SHORT TERM [Tonight Through Sunday]...
An upper level trough will become highly amplified over the eastern
CONUS on Friday night and Saturday, with its base dipping southward
into the northeast Gulf of Mexico. Just downstream of this feature
at the surface, the weak trough of low pressure (and associated
quasi-stationary front) that had been parked over northern FL on
Friday will begin accelerating eastward as the upper trough deepens
on Friday night. As this occurs, cold air advection will increase
over our area. However, ample moisture and isentropic lift will
persist across our area throughout the night, before gradually
decreasing from NW to SE early Saturday morning as drier air filters
southeastward. This will result in periods of moderate rain across
our area on Friday night.
Temperatures at the surface are expected to remain above freezing
for the vast majority of our area through Saturday morning, with the
possible exception of our far northwestern locations around 12Z
Saturday (when the precipitation has likely ended). However, a sub-
freezing layer between 850-925 mb could move into this area around
06Z Saturday, although temperatures above 850 mb are likely to
remain well above freezing. As a result, a few hours of sleet are
possible beginning around 06Z, mainly north and west of Dothan
before precipitation tapers off. With surface temperatures near or
above freezing and road temperatures likely well above freezing in
these areas, no significant hazards resulting from wintry
precipitation are anticipated at this time. Dry and colder than
normal conditions will persist through the remainder of the period
as the cold front continues to move southeast of our area.
Low temperatures on Saturday morning are expected to range from the
lower 30s across our far northwest counties to upper 40s/lower 50s
in the eastern FL Big Bend region. A widespread freeze is
anticipated Sunday morning as cold air advection continues under
northerly flow, with lows in the mid-upper 20s inland and near 30
along the Gulf Coast. Highs will only reach the 40s across most of
our area on Saturday and Sunday.
.LONG TERM [Sunday Night Through Friday]...
Northwesterly flow at upper levels on Monday will give way to more
zonal flow through midweek, and an upper ridge is expected to build
across the southeastern CONUS later in the week. As a result,
temperatures will gradually moderate throughout the week, rebounding
to above climatological normals by Thursday and Friday with highs
mainly in the lower 70s and lows in the upper 40s/lower 50s. A weak
front will move eastward through our area on Wednesday, providing a
chance of rain across our area. Otherwise, the majority of the week
will likely remain dry.
.MARINE...
As a cold front moves through our area, strong northerly winds of
20 to 25 knots with gusts up to 35 knots will produce rough seas
from tonight through Sunday afternoon. Therefore, a small craft
advisory has been issued from 10 PM eastern time tonight through 1
PM Sunday afternoon. Winds and seas will subside slightly from
Sunday into next week, but small craft may still need to exercise
caution with easterly winds up to 15 to 20 knots and seas of 2 to
4 feet.
.FIRE WEATHER...
Red flag conditions are not expected for the next several days with
RH values remaining above critical levels.
.HYDROLOGY...
Rivers that are currently in flood stage across our area (sites
along the Choctawhatchee River, Chipola River, and Kinchafoonee
Creek) have crested or are expected to crest shortly. Additional
rainfall of around an inch or less is expected tonight, which
will not likely have much impact other than to slow the rate of
recession in these rivers/creeks.
For the latest information on area rivers, please visit our AHPS
page at http://water.weather.gov/ahps2/index.php?wfo=tae
Also newly available are flood inundation maps for the Apalachicola
at Blountstown through our AHPS interface.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 40 47 27 47 28 / 90 20 0 0 0
Panama City 38 43 30 47 33 / 80 10 0 0 0
Dothan 31 41 24 44 26 / 90 10 0 0 0
Albany 35 44 25 44 26 / 90 10 0 0 0
Valdosta 41 48 26 46 26 / 100 30 0 0 0
Cross City 48 54 28 49 29 / 90 50 0 0 0
Apalachicola 41 49 30 49 35 / 80 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory from 10 PM this evening to 1 PM EST Sunday
for Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Lahr
LONG TERM...Lahr
AVIATION...Scholl
MARINE...Lahr
FIRE WEATHER...DVD
HYDROLOGY...LahrThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 2:14 AM EST | Small Craft Advisory | TAE | 27 hr | |
| Jan 6, 2:48 PM EST | Gale Watch | TAE | 7 hr | |
| Jan 6, 4:37 PM EST | Special Marine Warning | TAE | 83 min | |
| Jan 6, 6:10 PM EST | Special Marine Warning | TAE | 95 min | |
| Jan 6, 6:37 PM EST | Special Marine Warning | TAE | 53 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.